New approach for structural behavior of variables

Volume 14, Issue 5, pp 351--358 http://dx.doi.org/10.22436/jnsa.014.05.05
Publication Date: March 06, 2021 Submission Date: October 21, 2020 Revision Date: November 23, 2020 Accteptance Date: January 18, 2021

Authors

Abdul Hamid Ganie - Basic Science Department, College of Science and Theoretical Studies, Saudi Electronic University, Abha Male 61421, Kingdom of Saudi Arabia.


Abstract

The main scenario of the present paper is to introduce certain approach of variables by setting the structural behavior of fractional inequalities. Some new structural properties will be established concerning them.


Share and Cite

  • Share on Facebook
  • Share on Twitter
  • Share on LinkedIn
ISRP Style

Abdul Hamid Ganie, New approach for structural behavior of variables, Journal of Nonlinear Sciences and Applications, 14 (2021), no. 5, 351--358

AMA Style

Ganie Abdul Hamid, New approach for structural behavior of variables. J. Nonlinear Sci. Appl. (2021); 14(5):351--358

Chicago/Turabian Style

Ganie, Abdul Hamid. "New approach for structural behavior of variables." Journal of Nonlinear Sciences and Applications, 14, no. 5 (2021): 351--358


Keywords


MSC